EconPapers    
Economics at your fingertips  
 

Analysis of Fractal Complex Differential Equations Using the Homotopy Analysis Method

Muhammed Emin Batuhan and Ercan Çelik

Journal of Mathematics, 2026, vol. 2026, 1-11

Abstract: This study investigates fractal complex differential equations using the homotopy analysis method (HAM). The method provides an effective analytical approach. The fundamental concepts of fractal complex calculus and the theoretical framework of HAM are briefly presented. The results are supported by graphical representations, h-curve analysis, and error analysis, including relative error measures, which indicate that HAM provides accurate and convergent approximate solutions for the considered examples.

Date: 2026
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/jmath/2026/8281278.pdf (application/pdf)
http://downloads.hindawi.com/journals/jmath/2026/8281278.xml (application/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jjmath:8281278

DOI: 10.1155/jom/8281278

Access Statistics for this article

More articles in Journal of Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2026-10-19
Handle: RePEc:hin:jjmath:8281278